MathSciNet Relay Station
MathSciNet bibliographic data
MR1079711 (92e:46118) 46L05
Lin, Hua Xin Simple $C\sp *$-algebras with continuous scales and simple corona algebras. Proc. Amer. Math. Soc. 112 (1991), no. 3, 871–880.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement